A.J. Montesinos has shown that a geodesic correspondence between to complete Riemannian manifolds with transitive topological geodesic flow is a homothety. In this paper we prove a similar result for a conformal geodesic correspondence between two singular flat surfaces with conical singularities and negative concentrated curvature.
Cite this article
Mohammed Mostefa Mesmoudi, Correspondances géodésiques entre les surfaces euclidiennes à singularités coniques. Rev. Mat. Iberoam. 12 (1996), no. 1, pp. 37–45DOI 10.4171/RMI/193